Kansas, 2022

Tornadoes and Hail in Kansas, June 11, 2022

June 11, 2022 · NWS TOP · 43 events in 8 counties and zones

One large high precipitation supercell formed near the Nebraska Kansas border and tracked south during the evening of June 11th producing widespread damaging straight line winds of 80-110 mph along with several small tornadoes. The majority of property damage was done by straight line winds within what was the rear flank downdraft of the supercell which was moving south southwest.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10 million
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TOP wrote it up.

One large high precipitation supercell formed near the Nebraska Kansas border and tracked south during the evening of June 11th producing widespread damaging straight line winds of 80-110 mph along with several small tornadoes. The majority of property damage was done by straight line winds within what was the rear flank downdraft of the supercell which was moving south southwest. The widespread destructive winds within the RFD often preceded any smaller vortex with the small tornadoes making damage from tornadoes difficult to distinguish from the downbursts and microbursts within the larger RFD swath. We believe there were at least 5 tornadoes that evening all EF0 or EF1. Ironically, the magnitude of damage from straight line winds in spots exceeded that of the smaller tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 11, 1:38 PM CST, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 11, 1:38 PM CST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
238 PM CDT Sat Jun 11 2022

.DISCUSSION...
Issued at 238 PM CDT Sat Jun 11 2022

Key messages:

1.  Severe weather is possible mainly over far northeastern and east
central Kansas this evening.

2.  The heat ramps up Sunday afternoon with heat indices from 105-
110 degrees. A Heat Advisory has been issued.

3.  Heat concerns continue through mid next week with several days
of heat indices around 100 degrees.

Highly conditional, yet potentially high impact setup for severe
weather this afternoon, particularly over far northeast and east
central Kansas. Temps this afternoon have quickly climbed into the
low 90s while dewpoints have peaked into the low 70s. A weak sfc
boundary from southeast NE into northern MO has been the source for
a few elevated, non-severe cells shifting into northeast KS this
afternoon. Cloud bases are pretty high around 10-12 kft and are
tapping into some of the instability, however given the strong EML
holding on, have not grown to severe limits. A few of the HREF
members hinted at this scenario of weak showers and isolated thunder
continuing to impact far northeast Kansas for the next 1-2 hours
before the severe convection develops along the front further to the
northwest in NE and IA from 21-23Z.  As these storms move south and
southeastward, EML weakens as sfc CAPE climbs over 5000 J/KG by
early evening. Forecast soundings over far northeast into east
central KS depict ample effective bulk shear over 50 kts while
clockwise curved hodographs within 0-3 KM are conducive for all
hazards as a possibility. If the cells are discrete supercells,
tornado concerns increase given the environment, however it appears
more likely updrafts merge into a cluster or line tracking southward
over MO, clipping far eastern KS after 23Z. Very large hail and
damaging wind gusts around 70 mph are the more likely hazards with
these storms. Convection exits the CWA around 05Z as the frontal
boundary settles near the KS/NE border.

Lingering cloud cover and ample moisture warms overnight lows to the
middle 70s, priming Sunday for an even hotter afternoon as sfc
moisture pools along and just north of the weak boundary bisecting
the CWA. Models are in general consensus for middle to potentially
upper 70s while highs are progged in the middle 90s, resulting in
heat indices from 105 to 110 degrees.  A Heat Advisory has been
issued for the entire forecast area through 9 PM.

The passing upper ridge across the central CONUS gives way to an
southwest flow pattern and thunderstorm complex developing off the
high plains Sunday. Latest model runs are trending slower with this
system and further north, perhaps only impacting north central KS
late Sunday evening.

The excessive heat continues through Wednesday as the upper ridge
amplifies in response to a developing low pressure system over the
Pacific Northwest.  Fortunately low levels are more mixed with wind
gusts in the afternoon, alleviating heat indices slightly between
100 and 105 degrees each afternoon.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1220 PM CDT Sat Jun 11 2022

VFR prevails with latest satellite observing increasing mid level
high clouds impacting terminals during the afternoon. May also
see occasional wind gusts to 20 kts before winds weaken blo 10 kts
aft 00Z. Diurnal cumulus builds by late afternoon with focus for
TSRA developing north and east of KTOP/KFOE. Latest guidance is
mostly consistent in TSRA remaining east of terminals in the 03Z-05Z
time frame so have removed VCTS mention. This will be the focus
for updates at next issuance.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 9 PM CDT Sunday for KSZ008>012-
020>024-026-034>040-054>056-058-059.

&&

DISCUSSION...22
AVIATION...22
Hazardous weather outlook, Jun 11, 1:48 PM CST, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
248 PM CDT Sat Jun 11 2022

KSZ008>012-020>024-026-034>040-054>056-058-059-122000-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
248 PM CDT Sat Jun 11 2022

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight

Thunderstorms are possible across the entire outlook area this
evening with the highest chance for severe storms being along and
east of a line from Marysville to Topeka to Ottawa. Main hazards
would be very large hail, and damaging wind gusts. A tornado or
two cannot be ruled out, especially if storms that develop are
discreet.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat indices from 105 to 110 degrees are expected Sunday afternoon
for the entire outlook area.  A Heat Advisory is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf

The radar

The Topeka radar (KTWX), 118 km away, was scanning. The volume nearest the first event began at 22:41 UTC.

Open the radar archive at this moment

Event by event

26 thunderstorm wind, 10 hail, 7 tornado. Local standard time, as filed.

Tornado, Marshall

When
June 11, 4:43 PM CST to 4:48 PM CST
Where
Marshall County, 4.28 mi WNW of Oketo to 3.18 mi W of Oketo
Rating
EF1
Path length
2.21 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
40.001, -96.670

Damage survey revealed a garage was destroyed on the south side of state line road with debris thrown north back into Nebraska (across the road). A sporadic damage path moved southeast and ended around highway 77 where power poles were broken along with some tree limb damage. This tornado moved south out of Nebraska and ended in Kansas.

Tornado, Marshall

When
June 11, 4:53 PM CST to 5:11 PM CST
Where
Marshall County, 1.47 mi N of Hull to 0.69 mi S of Marysville
Rating
EF1
Path length
6.25 mi
Path width
30 yd
Reported by
NWS Storm Survey
Coordinates
39.921, -96.597

A sporadic damage path extended south southwest into the city of Marysville. The damage from any small tornado is nearly indistinguishable from the widespread 80-100 mph straight line wind damage from the rear flank downdraft hybrid wet downburst that preceded it. A few buildings on the west side of Marysville were damaged by the enhanced winds associated with the small tornado. The remainder of the damage was tree branches snapped and uprooted trees.

Thunderstorm Wind, Marshall

When
June 11, 5:00 PM CST to 5:01 PM CST
Where
Marshall County, 1.27 mi WNW of Carden
Measured
86 kt (99 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.840, -96.600

From storm survey, winds estimated at 100 mph on the east side of Marysville, roof and structural damage to retail buildings and trees throughout town.

Thunderstorm Wind, Marshall

When
June 11, 5:01 PM CST to 5:02 PM CST
Where
Marshall County, Marysville
Measured
78 kt (90 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.850, -96.650

Debris and several trees down along North Street in Marysville, likely associated with a tornado.

Tornado, Marshall

When
June 11, 5:02 PM CST to 5:05 PM CST
Where
Marshall County, 1.99 mi ENE of Marysville Arpt to 1.66 mi E of Marysville Arpt
Rating
EF1
Path length
0.71 mi
Path width
30 yd
Reported by
NWS Storm Survey
Coordinates
39.861, -96.595

Storm survey and storm chaser video and photos revealed a brief tornado just northeast of Marysville. This tornado did damage to a barn and power pole short path. The damage to a lumber shop south of highway 36 appears to have been related to a possible RFD surge south (straight line winds) and not this tornado.

Hail, Washington

When
June 11, 5:03 PM CST to 5:04 PM CST
Where
Washington County, 6.66 mi NE of Hanover Arpt
Measured
1 in hail
Reported by
Public
Coordinates
39.980, -96.860

Quarter sized hail report from mping.

Hail, Washington

When
June 11, 5:05 PM CST to 5:06 PM CST
Where
Washington County, 5.56 mi NE of Hanover Arpt
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
39.960, -96.860

Ping pong sized hail reported.

Hail, Marshall

When
June 11, 5:08 PM CST to 5:09 PM CST
Where
Marshall County, 0.87 mi NE of Bremen
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.910, -96.770

Quarter sized hail reported.

Thunderstorm Wind, Marshall

When
June 11, 5:20 PM CST to 5:21 PM CST
Where
Marshall County, 1.59 mi E of Schroyer
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.770, -96.650

Damage to farm building.

Thunderstorm Wind, Marshall

When
June 11, 5:24 PM CST to 5:25 PM CST
Where
Marshall County, 2.96 mi NNE of Bestwall
Measured
74 kt (85 mph) estimated gust
Reported by
Public
Coordinates
39.720, -96.650

Power poles broken and 3 inch diameter tree limbs down, likely associated with a tornado.

Tornado, Marshall

When
June 11, 5:26 PM CST to 5:31 PM CST
Where
Marshall County, 3.55 mi NNE of Bestwall to 1.84 mi NNE of Bestwall
Rating
EF1
Path length
1.71 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
39.726, -96.640

Another tornado path that was nearly indistinguishable from the widespread straight line wind damage that preceded it into the north side of Blue Rapids. It appears that a tornado did damage along a path that traveled just north of a Georgia Pacific Plant along and just west of highway 77 where it derailed train cars then pushed south into the river bottoms snapping trees. The track became very broad as it approached the river where it appears it transitioned to a damaging downburst surge of 100-105 mph straight line winds across the city of Blue Rapids with the worst damage on the west side of the city.

Thunderstorm Wind, Marshall

When
June 11, 5:27 PM CST to 5:28 PM CST
Where
Marshall County, 0.69 mi S of Waterville
Measured
70 kt (81 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.690, -96.750

Delayed report for storm survey on June 12. Large tree limbs of 12 inches in diameter snapped off. Winds estimated at 80 mph.

Thunderstorm Wind, Marshall

When
June 11, 5:30 PM CST to 5:31 PM CST
Where
Marshall County, 0.53 mi E of Bestwall
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.680, -96.660

Trees uprooted or snapped, roof blown off a structure.

Thunderstorm Wind, Marshall

When
June 11, 5:30 PM CST to 5:31 PM CST
Where
Marshall County, 1.38 mi S of Waterville
Measured
70 kt (81 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.680, -96.750

Highway 77 closed west of Blue Rapids due to power lines blown down along the highway.

Thunderstorm Wind, Marshall

When
June 11, 5:31 PM CST to 5:32 PM CST
Where
Marshall County, 1.06 mi E of Bestwall
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
39.680, -96.650

Power poles broken, 3 inch diameter tree limbs down as reported via mping.

Thunderstorm Wind, Marshall

When
June 11, 5:35 PM CST to 5:36 PM CST
Where
Marshall County, 0.53 mi W of Bestwall
Measured
82 kt (94 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.680, -96.680

Winds estimated at 95 mph. One and two family residences lost portions of the roof, many trees down in the town of Blue Rapids.

Thunderstorm Wind, Marshall

When
June 11, 5:40 PM CST to 5:41 PM CST
Where
Marshall County, 0.69 mi S of Waterville
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.690, -96.750

Tree limbs 12 inches in diameter blown down.

Thunderstorm Wind, Pottawatomie

When
June 11, 5:58 PM CST to 5:59 PM CST
Where
Pottawatomie County, 1.6 mi E of Olsburg
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.430, -96.590

Several 12 inch diameter tree limbs down, per NWS storm survey on June 12. Winds estimated at 75 mph.

Thunderstorm Wind, Pottawatomie

When
June 11, 5:58 PM CST to 5:59 PM CST
Where
Pottawatomie County, 4.28 mi ESE of Garrison
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.350, -96.630

Report of an estimated 70 mph wind gust.

Hail, Pottawatomie

When
June 11, 6:01 PM CST to 6:02 PM CST
Where
Pottawatomie County, Olsburg
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
39.430, -96.620

Golf ball sized hail reported.

Tornado, Pottawatomie

When
June 11, 6:04 PM CST to 6:15 PM CST
Where
Pottawatomie County, 2.14 mi WNW of Fostoria to 6.77 mi N of Manhattan
Rating
EF1
Path length
11.25 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
39.440, -96.558

A tornado formed just east of Olsburg and tracked south southwest to the Spillway State Park on the southeast side Tuttle Creek Reservoir. The circulation became broad and dominated by the northwest winds of the RFD (rear flank downdraft) as it moved over the Tuttle Creek Dam and state park. Enhanced destructive northwest winds then appeared to have descended into the city of Manhattan where widespread 80 to 100 mph winds were likely and did widespread damage. Radar also indicated smaller microbursts where winds were likely in excess of 100 mph out of the NNW across the city of Manhattan. NWS survey documented the worst damage in Manhattan where winds were likely 100 to 110 mph.

Thunderstorm Wind, Riley

When
June 11, 6:11 PM CST to 6:12 PM CST
Where
Riley County, 2.62 mi NW of Rocky Ford
Measured
87 kt (100 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.260, -96.610

Part of roof blown off a residential home, per NWS storm survey on June 12. Estimated wind of 90 to 100 mph.

Thunderstorm Wind, Pottawatomie

When
June 11, 6:12 PM CST to 6:13 PM CST
Where
Pottawatomie County, 4.87 mi N of Manhattan
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.250, -96.590

Lots of tree damage at Tuttle Creek State Park, large trees and limbs of 12 inches in diameter or bigger were broken, per NWS storm survey on June 12. Winds estimated at 90 mph.

Thunderstorm Wind, Riley

When
June 11, 6:13 PM CST to 6:14 PM CST
Where
Riley County, 3.82 mi ENE of Keats
Measured
70 kt (81 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.250, -96.660

Several wood power poles snapped and laying on highway 24, per NWS storm survey on June 12. Winds estimated at 80 mph.

Thunderstorm Wind, Riley

When
June 11, 6:19 PM CST to 6:20 PM CST
Where
Riley County, 2.82 mi S of Keats
Measured
71 kt (82 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.180, -96.710

Wind measured via accuride.

Tornado, Riley

When
June 11, 6:20 PM CST to 6:22 PM CST
Where
Riley County, 1.2 mi N of Manhattan to 1.12 mi NNE of Manhattan
Rating
EF2
Path length
0.32 mi
Path width
50 yd
Property damage
$10 million
Reported by
NWS Storm Survey
Coordinates
39.197, -96.576

Two surveys were done by NWS for this damage. It appears that a very short path narrow tornado occurred embedded on the northeast flank of small enhanced downburst that created widespread damaging north to northwest winds. Several homes were heavily damaged with the debris field blown to the northeast or approximately perpendicular to the movement. It appears the tornado was narrow and only 25-50 yards at the widest.

Thunderstorm Wind, Riley

When
June 11, 6:20 PM CST to 6:21 PM CST
Where
Riley County, 1.48 mi SSW of Rocky Ford
Measured
72 kt (83 mph) measured gust
Reported by
Public
Coordinates
39.210, -96.590

Measured on the ksu mesonet.

Thunderstorm Wind, Riley

When
June 11, 6:20 PM CST to 6:22 PM CST
Where
Riley County, 1.48 mi NNE of Manhattan
Measured
100 kt (115 mph) estimated gust
Reported by
Public
Coordinates
39.200, -96.570

Received social media pictures showing damage to the chi omega and kappa alpha chapter building in manhattan. Damage was associated with a tornado, per nws storm survey results.

Hail, Clay

When
June 11, 6:21 PM CST to 6:22 PM CST
Where
Clay County, 5.09 mi NE of Morganville
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
39.520, -97.130

Golf ball sized hail reported.

Thunderstorm Wind, Riley

When
June 11, 6:22 PM CST to 6:23 PM CST
Where
Riley County, 1.48 mi NNE of Manhattan
Measured
87 kt (100 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.200, -96.570

Damage to residential homes including portions of roofs blown off, per NWS storm survey on June 12. Winds estimated at 90 to 100 mph.

Thunderstorm Wind, Riley

When
June 11, 6:25 PM CST to 6:26 PM CST
Where
Riley County, 1.48 mi SSW of Rocky Ford
Measured
72 kt (83 mph) measured gust
Reported by
Public
Coordinates
39.210, -96.590

Measured on the ksu mesonet.

Thunderstorm Wind, Riley

When
June 11, 6:26 PM CST to 6:27 PM CST
Where
Riley County, 0.87 mi NE of Manhattan
Measured
70 kt (81 mph) estimated gust
Reported by
NWS Employee
Coordinates
39.190, -96.570

Tree limbs 5 inches in diameter down and debris in the streets.

Thunderstorm Wind, Riley

When
June 11, 6:27 PM CST to 6:28 PM CST
Where
Riley County, 0.54 mi E of Ogden
Measured
70 kt (81 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.120, -96.710

Large tree uprooted, several large branches down in eastern Ogden.

Tornado, Riley

When
June 11, 6:32 PM CST
Where
Riley County, 5.51 mi SSW of Zeandale
Rating
EFU
Path length
0.01 mi
Path width
10 yd
Reported by
Storm Chaser
Coordinates
39.098, -96.474

A storm chaser showed video of what appeared to be a brief funnel near the ground in open country north of Interstate 70. Any actual contact with the ground was brief and no damage was noted or reported. The feature lost its organization as it moved south over I-70.

Thunderstorm Wind, Riley

When
June 11, 6:37 PM CST to 6:38 PM CST
Where
Riley County, 0.87 mi SW of Rocky Ford
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
39.220, -96.590

Report from mping of 3 inch diameter tree limbs down and power poles broken.

Thunderstorm Wind, Geary

When
June 11, 6:39 PM CST to 6:40 PM CST
Where
Geary County, 1.75 mi ENE of (Fri)marshall Aaf Ft
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
39.060, -96.740

Lots of large trees damaged, one tree uprooted, per NWS storm survey on June 12. Winds estimated at 80 to 90 mph.

Hail, Wabaunsee

When
June 11, 6:45 PM CST to 6:46 PM CST
Where
Wabaunsee County, 5.1 mi NW of Alma
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
39.070, -96.350

Quarter sized hail reported.

Thunderstorm Wind, Geary

When
June 11, 6:47 PM CST to 6:48 PM CST
Where
Geary County, 1.38 mi S of (Fri)marshall Aaf Ft
Measured
59 kt (68 mph) measured gust
Reported by
AWOS
Coordinates
39.030, -96.770

Measured at awos at kfri.

Thunderstorm Wind, Geary

When
June 11, 6:53 PM CST to 6:54 PM CST
Where
Geary County, 2.68 mi E of (Fri)marshall Aaf Ft
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.050, -96.720

Numerous trees and power lines down.

Hail, Geary

When
June 11, 7:00 PM CST to 7:01 PM CST
Where
Geary County, 1.75 mi ESE of Milford
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
39.160, -96.890

Quarter sized hail reported.

Hail, Geary

When
June 11, 7:08 PM CST to 7:09 PM CST
Where
Geary County, 3.82 mi E of Alida
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.110, -96.880

Quarter sized hail reported.

Hail, Geary

When
June 11, 7:16 PM CST to 7:17 PM CST
Where
Geary County, 2.12 mi SW of Camp Forsythe
Measured
1 in hail
Reported by
Public
Coordinates
39.050, -96.860

Quarter sized hail reported.

Hail, Lyon

When
June 11, 8:05 PM CST to 8:06 PM CST
Where
Lyon County, 0.88 mi SW of Plymouth
Measured
1 in hail
Reported by
Public
Coordinates
38.410, -96.330

Quarter sized hail reported.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2022Every state in 2022This day in weather historyThe tornado archive for Kansas, 2022Warnings in Kansas, June 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1020450, 1020452, 1035506, 1035492, 1020454, 1035493, 1035494, 1035495, 1035496, 1035497, 1020455, 1035498, 1035501, 1035502, 1035504, 1035508, 1035505, 1037187, 1037188, 1037189, 1020459, 1037190, 1037191, 1037192, 1037193, 1021894, 1037185, 1037210, 1037194, 1037196, 1037197, 1037198, 1037199, 1020460, 1037201, 1037202, 1037203, 1037204, 1037205, 1037206, and more.